WillManDudeGuy Posted October 9, 2012 Report Share Posted October 9, 2012 Hey everyone. I guess ill start at the beginning. About 4 and a half weeks ago I bought a strip of 2c-i. I was told it was acid at the time. If i had known it was some research chemical fuckery i probably would not have got as much or at all. Actually I hadn't ever thought about it till now but I also bought H for the first time that day and I'm just now realizing that may have played a part. Or not. I really have no clue but i figure I might as well give the full story. So I started out by snorting some H and taking 2 hit of the 2c-i. My friend did the same. We walked to our buddies house but by the time we got there i felt pretty nauseous (Probably from the H i don't know this was the first time I had done it) so decided i would enjoy my trip more if I threw up. So I did. I was also smoking cigarettes so I was spitting pretty often. When my friend started tripping and I wasn't I realized most of my 2c-i probably got lost when I threw up and spit so I took another hit. I tripped after that of about the next 12 hours. The next day I took vyvanse and smoked H. The Day after that I took 2 more hits before my last class (I go to app) because I figured by the time it kicked in I would be out. WRONG! I started feeling it about halfway through the class. The day after that I took my last 4 hits. I sold one for those who are counting. I also smoked a good bit of my H and snorted the last of it at the end of my trip. That was a month ago. Everyday all day I am seeing black shit flowing across my vision. I don't know exactly when it started but it was after the trips. It seems like every description of Visual Snow I've read. Although snow is white and the dots an shit I'm seeing are black. Anyways I would describe it as a staticy tv screen. Its a lot worse when i try to read. It hasn't lessened in the past month which is why I'm here. I only did acid once before this but I've done shrooms probably like 5 times and robo tripped countless times an tripped on dramamine several times. I don't know if those have something to do with it. If this sounds familiar please let me know. Im trying to figure out what is going on with me. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now